ELAYNE GARBER, B. A.; ROBERT M. CRAIG, M.D.; RAJA M. BAHU, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The papers by Seaman, Ishak, and Plotz (1), Wolfe, Metzger, and Goldstein (2), and the letter by Goldenberg (3) have described five patients with systemic lupus erythematosus who developed aspirin-induced hepatotoxicity. We have recently seen a patient with no underlying connective tissue disease who developed aspirin hepatitis after prolonged heavy ingestion of aspirin for relief of tension headaches and cold symptoms.
A 26-year-old nurse was admitted to the neurology service because of slurred speech, ataxia, confusion, and somnolence. No history of seizure or progressive neurologic impairment was obtained. The patient admitted to past alcoholic intake but denied
GARBER E, CRAIG RM, BAHU RM. Aspirin Hepatotoxicity. Ann Intern Med. 1975;82:592–593. doi: https://doi.org/10.7326/0003-4819-82-4-592_2
Download citation file:
Published: Ann Intern Med. 1975;82(4):592-593.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use